Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have red, itchy, sore bumps in groin area. Applied tea tree oil. Skin seems peeling off. Could it be jock itch?

Hi, I have open red itchy sore in my right groin area. I applied tea tree oil which seems to help the itch. I noticed it a few days after I trimmed my pubic area. I had a few small red bumps in my pubic area (razor burn?) which have since flattened and seemed to peeling, perhaps from dryness of skin . Could it be jock itch? Its only 1 sore. Not bleeding, but seems to be infected, as its in the groin area and rubs often. Thanks for your assistance.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
.hi yes i thinki u are suffering from jock is a fungal infection caused by superficial is due to excessive sweating in the groin can be treated with atarax 25 mg at night,terbinafine 250 mg tablet daily once and application of terbinafine ointment twice daily. and use of absorb dusting powder to decrease sweating and prevent recurrences
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor